Acta Mathematica

Potential techniques for boundary value problems on C1-domains

E. B. Fabes, M. Jodeit, and N. M. Rivière

Full-text: Open access

Article information

Acta Math., Volume 141 (1978), 165-186.

Received: 7 November 1977
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

1978 © Almqvist & Wiksells Boktryckeri


Fabes, E. B.; Jodeit, M.; Rivière, N. M. Potential techniques for boundary value problems on C 1 -domains. Acta Math. 141 (1978), 165--186. doi:10.1007/BF02545747.

Export citation


  • Calderón, A. P., Cauchy integrals on Lipschitz curves and related operators. Proc. Nat. Acad. Sci. U.S.A., 74 (1977), 1324–1327.
  • Calderón, A. P., Calderón, C. P., Fabes, E. B., Jodeit M. & Riviére, N. M., Applications of the Cauchy integral along Lipschitz evrves. To appear in Bull. Amer. Math. Soc.
  • Dahlberg, B. E. J., On the Poisson Integral for Lipschitz and C1-domains. Technical Report. Department of Mathematics Chalmers University of Technology and the University of Göteborg, No. 1977-78.
  • Seeley, R. T., Singular integrals on compact manifolds. Amer. J. Math. Journal, 81 (1959), 658–690.
  • Stein, E. M., Singular Integrals and Differentiability Properties of Functions. Princeton University Press, Princeton, New Jersey, 1970.